MAUDE Adverse Event Report: Cook Inc LAPSAC TISSUE ENTRAPMENT POUCH; KGY Bag, Intestine

Cook Inc LAPSAC TISSUE ENTRAPMENT POUCH; KGY Bag, Intestine
Model Number G16496
Medical Device Problem Code Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/21/2026
Type of Reportable Event Malfunction

Brand Name
LAPSAC TISSUE ENTRAPMENT POUCH
Common Device Name
KGY Bag, Intestine
Manufacturer (Section D)
Cook Inc
750 daniels way
bloomington IN 47404
Manufacturer Contact
jason crouch
750 daniels way
bloomington, IN 47404
+1(812)339-2235
MDR Report Key50224960
Report Number1820334-2026-00834
Device Sequence Number21418766
Product Code KGY
UDI-Device Identifier00827002164963
UDI-Public(01)00827002164963(17)280114(10)16418047
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K910914
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Distributor
Type of Report Initial
Report Date (Section B) 08/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberG16496
Device Catalogue NumberJ-LS-080500
Device Lot Number16418047
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/21/2026
Initial Report FDA Received Date08/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/14/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device N
Patient Sequence Number1
Patient SexUnknown